Advertisement

Nonlinear Eigenvalue Problems in Dunford–Pettis Spaces

  • Afif Ben Amar
  • Donal O’Regan
Chapter

Abstract

In this chapter, we present some variants of Leray–Schauder type fixed point theorems and eigenvalue results for decomposable single-valued nonlinear weakly compact operators in Dunford–Pettis spaces.

Bibliography

  1. 37.
    A. Ben Amar, A. Jeribi, M. Mnif, On generalization of the Schauder and Krasnosel’skii fixed point theorems on Dunford-Pettis space and applications. Math. Methods Appl. Sci. 28, 1737–1756 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 38.
    A. Ben Amar, A. Jeribi, M. Mnif, Some fixed point theorems and application to biological model. Numer. Funct. Anal. Optim. 29(1), 1–23 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 100.
    M.S. Gowda, G. Isac, Operators of class (S)+ 1, Altman’s condition and the complementarity problem. J. Fac. Sci. Univ. Tokyo, Sect. IA, Math. 40, 1–16 (1993)Google Scholar
  4. 135.
    K. Latrach, M.A. Taoudi, A. Zeghal, Some fixed point theorems of the Schauder and Krasnosel’skii type and application to nonlinear transport equations. J. Differ. Equ. 221, 256–271 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 175.
    E.H. Rothe, Zur Theorie der topologischen Ordunung und der Vektorfelder in Banachschen Räumen. Comp. Math. 5, 177–197 (1938)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2016

Authors and Affiliations

  • Afif Ben Amar
    • 1
  • Donal O’Regan
    • 2
  1. 1.Department of MathematicsUniversity of Sfax, Faculty of SciencesSfaxTunisia
  2. 2.School of MathematicsNational University of Ireland, GalwayGalwayIreland

Personalised recommendations